# SDR AALA202110048447

- Difficulty date: August 18, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,381 hours, 32,876 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100800000
- Part serial: 11631
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Part time: 14,367 hours, 7,834 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING OUT BOARD TRAILING EDGE FLAP INTERNAL STRUCTURE. REPLACED FLAP PER TASK CARD 26L00027009.
